American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Wai Kiu Chan, Lenny Fukshansky and Glenn R. Henshaw. Small zeros of quadratic forms outside a union of varieties. Trans. Amer. Math. Soc. 366 (2014) 5587-5612.
Abstract, references, and article information   
View Article: PDF

[2] Emilio A. Lauret. An asymptotic formula for representations of integers by indefinite hermitian forms. Proc. Amer. Math. Soc. 142 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[3] Jonathan Hanke. Algorithms for computing maximal lattices in bilinear (and quadratic) spaces over number fields. Contemporary Mathematics 587 (2013) 111-130.
Book volume table of contents
View Article: PDF

[4] Lenny Fukshansky. Heights and quadratic forms: Cassels' theorem and its generalizations. Contemporary Mathematics 587 (2013) 77-93.
Book volume table of contents   
View Article: PDF

[5] Le Anh Vinh. On the solvability of systems of bilinear equations in finite fields. Proc. Amer. Math. Soc. 137 (2009) 2889-2898. MR 2506446.
Abstract, references, and article information   
View Article: PDF

[6] Byeong Moon Kim and Poo-Sung Park. Hermitian lattices without a basis of minimal vectors. Proc. Amer. Math. Soc. 136 (2008) 3041-3044. MR 2407065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jae-Heon Kim and Poo-Sung Park. A few uncaught universal Hermitian forms. Proc. Amer. Math. Soc. 135 (2007) 47-49. MR 2280173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ali Sinan Sertöz. Which singular K3 surfaces cover an Enriques surface. Proc. Amer. Math. Soc. 133 (2005) 43-50. MR 2085151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jae Choon Cha and Charles Livingston. Knot signature functions are independent. Proc. Amer. Math. Soc. 132 (2004) 2809-2816. MR 2054808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gabriele Nebe. Finite quaternionic matrix groups. Represent. Theory 2 (1998) 106-223. MR 1615333.
Abstract, references, and article information   
View Article: PDF

[11] A. G. Earnest and Azar Khosravani. Universal binary Hermitian forms. Math. Comp. 66 (1997) 1161-1168. MR 1422787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Samuel S. Holland. Orthomodularity in infinite dimensions; a theorem of M. Sol\`er . Bull. Amer. Math. Soc. 32 (1995) 205-234. MR 1307904.
Abstract, references, and article information   
View Article: PDF

[13] L. Ya. Vulakh. Higher-dimensional analogues of Fuchsian subgroups of ${\rm PSL}(2,\germ o)$ . Trans. Amer. Math. Soc. 337 (1993) 947-963. MR 1145965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donald G. James. Orbits in unimodular Hermitian lattices . Trans. Amer. Math. Soc. 332 (1992) 849-860. MR 1089419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rick Miranda. Nondegenerate symmetric bilinear forms on finite abelian $2$-groups . Trans. Amer. Math. Soc. 284 (1984) 535-542. MR 743731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Claiborne G. Latimer. On ideals in a quaternion algebra and the representation of integers by Hermitian forms . Trans. Amer. Math. Soc. 40 (1936) 439-449. MR 1501883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Claiborne G. Latimer. On ideals in generalized quaternion algebras and Hermitian forms . Trans. Amer. Math. Soc. 38 (1935) 436-446. MR 1501819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. E. Dickson. Singular case of pairs of bilinear, quadratic, or Hermitian forms . Trans. Amer. Math. Soc. 29 (1927) 239-253. MR 1501387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. G. D. Richardson. Errata: ``Relative extrema of pairs of quadratic and Hermitian forms'' [Trans.\ Amer.\ Math.\ Soc. {\bf 26} (1924), no. 4, 479--494; 1501293] . Trans. Amer. Math. Soc. 27 (1925) 600. MR 1500498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. G. D. Richardson. A new method in the equivalence of pairs of bilinear forms . Trans. Amer. Math. Soc. 26 (1924) 451-478. MR 1501292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. G. D. Richardson. Relative extrema of pairs of quadratic and Hermitian forms . Trans. Amer. Math. Soc. 26 (1924) 479-494. MR 1501293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Julian Lowell Coolidge. The geometry of Hermitian forms . Trans. Amer. Math. Soc. 21 (1920) 44-51. MR 1501135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dunham Jackson. Resolution into involutory substitutions of the transformations of a non-singular bilinear form into itself . Trans. Amer. Math. Soc. 10 (1909) 479-484. MR 1500850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Leonard Eugene Dickson. On quadratic, Hermitian and bilinear forms . Trans. Amer. Math. Soc. 7 (1906) 275-292. MR 1500749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1